# SDR SWAA2017110717668

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 66,130 hours, 38,838 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED.  REPAIRED AFT FLAP PER EA.
